| Catalog Number |
0010101 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Pain (1994); Hernia (2240)
| Date of Event |
08/30/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2016 - patient was diagnosed with bilateral inguinal hernia thereby underwent open repair with implant of kugel hernia patch (device #1 & #2).Per op notes, ¿the hernia sac on the left side was identified, dissected and reduced.A kugel hernia patch (device #1) was placed and sutured.The hernia sac on the right side was identified and reduced.A kugel hernia patch (device #2) was placed and sutured.¿ (b)(6) 2019 - patient was diagnosed with recurrent bilateral inguinal hernia with pain thereby underwent robotic assisted laparoscopic repair with implant of 3dmax light (device #3 & #4).Per op notes, ¿the prior mesh (device #1) in the left inguinal region appeared to be folded superiorly led to recurrence.The hernia sac was identified and repaired with 3dmax light (device #3) and sutured.The hernia sac in right side was identified and repaired using 3dmax light (device #4) and sutured.
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2015) is considered to be a best estimate.This emdr was submitted to represent the bard/davol kugel patch (device #2).Additional supplemental emdr represents the bard/davol kugel patch (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.